# SDR DL764030366

- Difficulty date: April 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767
- Aircraft serial: 29706
- Aircraft time: 7,521 hours, 3,115 cycles
- Engine: Ge CF680C2B7
- Engine time: 7,357 hours, 2,924 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 716192
- Condition: Stalled
- Location: Nr 1
- Part time: 7,357 hours, 2,924 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO LIFT OFF ATL 27 RT, LT ENGINE COMPRESSOR STALLED REPETITIVELY ABOUT 7 TIMES BEFORE THROTTLE WAS REDUCED AF TER TAKEOFF. FLT ATTENDANTS NOTED FLAMES COMING OUT OF LEFT ENGINE WHILE THIS POPPING WAS OCCURING. N1 AND EGT FLUCUATED. TAKEOFF POWER WAS DERATED 55 DEG. OPERATED OK THROUGH LANDING. NO EXCEEDANCES. INDICATIONS NORMAL.  REPLACED ENGINE ON TRANS 14T103
